# SDR SWIA201743996

- Difficulty date: October 29, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 37,985 hours, 23,231 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Gusset
- Condition: Damaged
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE UPPER FAN COWL DOOR INNER SKIN HAS DAMAGE. (C-CHECK) RO: 11/17/2017 NEW OUTBOARD GUSSET P/N: CN622-0430-205,INSTALLED NEW IAW SRM.
